About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 983051, 9 pages
http://dx.doi.org/10.1155/2013/983051
Research Article

Incomplete Phase Space Reconstruction Method Based on Subspace Adaptive Evolution Approximation

1School of Electrical and Information Engineering, Chongqing University of Science and Technology, Chongqing 401331, China
2School of Electronic Engineering, Xi'an Shiyou University, Xi’an 710065, China

Received 19 July 2013; Accepted 19 September 2013

Academic Editor: Baocang Ding

Copyright © 2013 Tai-fu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tai-fu Li, Wei Jia, Wei Zhou, Ji-ke Ge, Yu-cheng Liu, and Li-zhong Yao, “Incomplete Phase Space Reconstruction Method Based on Subspace Adaptive Evolution Approximation,” Journal of Applied Mathematics, vol. 2013, Article ID 983051, 9 pages, 2013. doi:10.1155/2013/983051